Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Paracetamol Oral Suspension for children over 6 years and adults. For the relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds and flu.Strawberry flavour.
Keep out of the sight and reach of children. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not take any other medication containing paracetamol. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
For oral use only. Shake well for at least ten seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Dosage (up to 4 times in 24 hours): 6 - 8 years: One 5ml spoonful (large end) 8 - 10 years: One 5ml spoonful (large end) & one 2.5ml spoonful (small end) 10 - 12 years: Two 5ml spoonfuls (large end) 12 - 16 years: Two - three 5ml spoonfuls (large end) Adults & children over 16 years: Two - four 5ml spoonfuls (large end)
Each 5ml contains 250mg Paracetamol. Also contains: Glycerol, Polysorbate 80, Xanthan Gum (E415), Maltitol Liquid (E965), Saccharin Sodium (E954), Citric Acid Monohydrate, Sodium Methyl Parahydroxybenzoate (E219), Sodium PropylParahydroxybenzoate (E217), Strawberry Flavour (containing Propylene Glycol),Purified Water.